# SDR ASAA1057987

- Difficulty date: June 17, 2010
- Submitted: June 21, 2010
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 15,264 hours, 4,465 cycles
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Pressure Switch
- Part number: 60B9240010
- Condition: Failed
- Location: Fuel Tank
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

NR 1 FUEL TANK AFT BOOST PUMP LOW PRESSURE LIGHT DOES NOT ILLUMINATE WHEN TURNED OFF LIGHTS, TESTS OK ON GROUND AFTER LANDING OPS NORMAL.  CONFIRMED PROBLEM.  REMOVED & REPLACED NR 1 TANK AFT LOW PRESSURE SWITCH S150 REF MM 28-42-11-000-801 & 28-42-11-420-801.  OPS NORMAL PER SAME.  GROUND VERIFICATION GOOD.
